MathSciNet Relay Station
MathSciNet bibliographic data
MR2452836 14C20 (13D02)
Gimigliano, Alessandro; Harbourne, Brian; Idà, Monica Betti numbers for fat point ideals in the plane: a geometric approach. Trans. Amer. Math. Soc. 361 (2009), no. 2, 1103–1127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement